Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 2


Published
on

August 1, 2017


Pages

131-147


DOI

Article

Quantum Transitions in a Parabolic Intersection

Check for updates


Authors

Chieh-Lei Wong* Affiliation:
Créteil 94000 - France


Abstract

In their seminal work (in 1932), Lev Landau and Clarence Zener derived a non-perturbative prediction for the transition probability between the two energy states. This paper is dedicated to the coupled Schrödinger system: $\\hbar i \\frac{d\\psi(t)}{dt} = \\begin{pmatrix} t^2 - z^2 & 2zt \\\\ 2zt & -t^2 + z^2 \\end{pmatrix} \\psi(t)$, and we aim to compute a local expansion of the transition coefficient $a(z)$ in the adiabatic limit $z \\to 0$.


Keywords

Schrödinger system, 2-state transition, Stokes geometry, phase-integral methods, asymptotic series, Heun triconfluent function


Citation

Wong, C. (2017). Quantum transitions in a parabolic intersection. Quantum Physics Letters, 6(2), 131–147. https://doi.org/10.18576/qpl/060209

Published by: Engineering Journals

Engineering Journals Logo